# SDR EISA98043

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND 2.5 INCH CRACK IN FORWARD CARGO DOOR WEB AT FS 575, BOTTOM AFT, LOWER SIDE OF DOOR.  STOPPED DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-02.  (M)
